Kaisa Matomäki
Kaisa Matomäki
Verified email at utu.fi - Homepage
TitleCited byYear
Multiplicative functions in short intervals
K Matomäki, M Radziwiłł
arXiv preprint arXiv:1501.04585, 2015
832015
An averaged form of Chowla’s conjecture
K Matomäki, M Radziwiłł, T Tao
Algebra Number Theory 9 (9), 2167-2196, 2015
682015
On signs of Fourier coefficients of cusp forms
K Matomäki
Mathematical Proceedings of the Cambridge Philosophical Society 152 (2), 207-222, 2012
322012
The distribution of αp modulo one
K Matomäki
Mathematical Proceedings of the Cambridge Philosophical Society 147 (2), 267-283, 2009
272009
Sign patterns of the Liouville and Möbius functions
K Matomäki, M Radziwiłł, T Tao
Forum of Mathematics, Sigma 4, 2016
262016
Sign changes of Hecke eigenvalues
K Matomäki, M Radziwiłł
Geometric and Functional Analysis 25 (6), 1937-1955, 2015
202015
A Bombieri–Vinogradov type exponential sum result with applications
K Matomäki
Journal of Number Theory 129 (9), 2214-2225, 2009
182009
Diophantine approximation by primes
K Matomäki
Glasgow Mathematical Journal 52 (1), 87-106, 2010
172010
A note on signs of Kloosterman sums
K Matomäki
Bulletin de la Société Mathématique de France 139 (3), 287-295, 2011
152011
Large differences between consecutive primes
K Matomäki
Quarterly Journal of Mathematics 58 (4), 489-518, 2007
152007
A note on primes of the form p= aq2+ 1
K Matomäki
Acta Arith 137, 133-137, 2009
132009
Vinogradov’s three primes theorem with almost twin primes
K Matomäki, X Shao
Compositio Mathematica 153 (6), 1220-1256, 2017
122017
Carmichael numbers in arithmetic progressions
K Matomäki
Journal of the Australian Mathematical Society 94 (2), 268-275, 2013
112013
When the sieve works
A Granville, D Koukoulopoulos, K Matomäki
Duke Mathematical Journal 164 (10), 1935-1969, 2015
102015
A note on the Liouville function in short intervals
K Matomäki, M Radziwiłł
arXiv preprint arXiv:1502.02374, 2015
92015
The binary Goldbach problem with one prime of the form p= k2+ l2+ 1
K Matomäki
Journal of Number Theory 128 (5), 1195-1210, 2008
92008
Correlations of the von Mangoldt and higher divisor functions I. Long shift ranges
K Matomäki, M Radziwiłł, T Tao
Proceedings of the London Mathematical Society 118 (2), 284-350, 2019
82019
Real zeros of holomorphic Hecke cusp forms and sieving short intervals
K Matomäki
preprint, 2013
82013
M. Radziwi ll, and T. Tao
K Matomäki
An averaged form of Chowla’s conjecture, 2167-2196, 2015
72015
ON THE DISTRIBUTION OF-FREE NUMBERS AND NON-VANISHING FOURIER COEFFICIENTS OF CUSP FORMS
K Matomäki
Glasgow Mathematical Journal 54 (2), 381-397, 2012
72012
The system can't perform the operation now. Try again later.
Articles 1–20